# SDR USAA920081854

- Difficulty date: October 9, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 55,556 hours, 37,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001205
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6123139.  CRACK ON FUSELAGE SKIN AT L-1 DOOR CUTOUT LOWER AFT CORNER BS 328, WL 208.  REPAIRED FUSELAGE SKIN AT L-1 DOOR IAW SRM 53-10-01-02 2R FIGURE 201.
